# SDR C2XA09RI175

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 18,067 hours, 9,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2075 - EWR - FLIGHT CREW REPORTED AIR/GRND FAIL MESSAGE ON EICAS WHEN LANDING GEAR EXTENDED.  EWR MX CLEANED AND RE-SECURED RT MLG PROX SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
